Translator Disclaimer
December, 1992 On some Filtration Procedure for Jump Markov Process Observed in White Gaussian Noise
Rafail Z. Khas'minskii, Betty V. Lazareva
Ann. Statist. 20(4): 2153-2160 (December, 1992). DOI: 10.1214/aos/1176348909

Abstract

The importance of optimal filtration problem for Markov chain with two states observed in Gaussian white noise (GWN) for a lot of concrete technical problems is well known. The equation for a posterior probability $\pi(t)$ of one of the states was obtained many years ago. The aim of this paper is to study a simple filtration method. It is shown that this simplified filtration is asymptotically efficient in some sense if the diffusion constant of the GWN goes to 0. Some advantages of this procedure are discussed.

Citation

Download Citation

Rafail Z. Khas'minskii. Betty V. Lazareva. "On some Filtration Procedure for Jump Markov Process Observed in White Gaussian Noise." Ann. Statist. 20 (4) 2153 - 2160, December, 1992. https://doi.org/10.1214/aos/1176348909

Information

Published: December, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0769.62072
MathSciNet: MR1193332
Digital Object Identifier: 10.1214/aos/1176348909

Subjects:
Primary: 62M20
Secondary: 60G35

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.20 • No. 4 • December, 1992
Back to Top